fb pixel

Václav Linek

Václav Linek Title: Professor, Mathematics
Phone: 204.786.9308
Office: 6L19
Building: Lockhart Hall
Email: v.linek@uwinnipeg.ca


Ph.D., University of Toronto
M.Sc., University of Toronto
B.Sc. (Hon.), University of Calgary


Václav Linek has done research in the areas of Design Theory (Steiner systems, Langford sequences and their variations, polyhedral designs), Graph Theory, Combinatorics on Words, and Antimagic Squares. He was the editor-in-chief of the problem solving journal CRUX Mathematicorum with Mathematical Mayhem for 3 years, a publication of the Canadian Mathematical Society.

Research Interests:

Design Theory (specifically colourings of Steiner Systems and Skolem sequences), Graph Theory, and Combinatorics on Words


Selected Publications:

V. Linek, L.H. Soicher and B. Stevens. Cube designs. Journal of Combinatorial Designs, published online 9 February 2015, DOI: 10.1002/jcd.21422

V. Linek and N. Shalaby. The existence of (P,Q)-extended Rosa sequences. Discrete Mathematics 308(9) (2008) 1583-1602.

V. Linek. The spectrum of equitable, 4-chromatic Steiner quadruple systems. Journal of Combinatorial Designs 15 (2007) 369-392.

P. Arpin and V. Linek. Reachability problems in edge-coloured diagraphs. Discrete Mathematics 307 (2007) 2276-2289.

J. Currie and V. Linek. Avoiding patterns in the abelian sense. Canadian Journal of Mathematics 53 (2001) 696-714.

J. Ginsburg and V. Linek. A space filling complete graph. Ars Combinatoria 58 (2001) 97-109.